MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.5MM(D) 4.5MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.5MM(D) 4.5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number TEEHA445
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient suffered from inflammation and disocclusion of the healing abutment for 1 month after placement.27 feb 2026 clarification: doctor indicated that disocclusion meaning loosening of the abutment.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) teeha445, (tsv® bellatek® encode® emergence healing abutment 4.5mm(d) 4.5mm(p) 5mm(h)) for evaluation.Visual evaluation and a functional test were performed, the abutment has signs of use, with marking from use and removal.The abutment screw threaded into the returned implant (tsvwb8) as intended.Unable to confirm loosening with all the available information.Measurements match drawing.Dhr review was completed for the subject lot number 1289212.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1289212 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: loosening¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the screw wasn¿t torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.The screw threaded into in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.5MM(D) 4.5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24574192
Report Number0001038806-2026-01292
Device Sequence Number21121641
Product Code NHA
UDI-Device Identifier00844868045823
UDI-Public(01)00844868045823(17)291008(10)1289212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTEEHA445
Device Lot Number1289212
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient EthnicityNon Hispanic